# SDR CA110510001

- Difficulty date: May 8, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 10,183 hours
- Engine: Ge CF348E5A1
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 17004072411
- Condition: Corroded
- Location: Nlg
- Part time: 13,555 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTION OF THE RT TRUNNION FITTING IN THE NLG BAY, PITTING CORROSION WAS FOUND AT THE TOP OF THE BORE. AFTER REVIEW OF THE E175 SRM AND AMM, NO REPAIRS OR ALLOWABLE DAMAGE LIMITS COULD BE FOUND FOR THE SUBJECT FITTING.  INFORMATION WILL BE UPDATED WHEN REPAIRS ARE COMPLETE AND FINAL DISPOSITION IS RECEIVED FROM MFG.
